Homoclinic orbits for a class of infinite dimensional hamiltonian systems
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 24 (1997) no. 2, p. 367-393
@article{ASNSP_1997_4_24_2_367_0,
     author = {Cl\'ement, Philippe and Felmer, Patricio L. and Mitidieri, Enzo},
     title = {Homoclinic orbits for a class of infinite dimensional hamiltonian systems},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 24},
     number = {2},
     year = {1997},
     pages = {367-393},
     zbl = {0902.35051},
     mrnumber = {1487960},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1997_4_24_2_367_0}
}
Clément, Philippe; Felmer, Patricio; Mitidieri, Enzo. Homoclinic orbits for a class of infinite dimensional hamiltonian systems. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 24 (1997) no. 2, pp. 367-393. http://www.numdam.org/item/ASNSP_1997_4_24_2_367_0/

[1] V. Barbu, Periodic solutions to unbounded hamiltonian systems, Discrete and Continuous Dynamical Systems 1 (1995), 277-283. | Zbl 0882.34065

[2] Ph. Clement, On (Lp - Lq) coerciveness for a class of integrodifferential equations on the line, Two lectures at the 23rd annual Voronezh Winter School of Mathematics (USSR), January 1990, Tech. Report 5-4-90, University of Voronezh.

[3] Ph. Clement - D. De Figueiredo - E. Mitidieri, Positive solutions of semilinear elliptic systems, Comm. Partial Differential Equations 17 (1992), 923-940. | Zbl 0818.35027

[4] Ph. Clément - P. Felmer - E. Mitidieri, Solutions homoclines d'un système hamiltonien non-borné et superquadratique, C. R. Acad. Sci. Paris Sén. I Math. 320 (1995), 1481-1484. | Zbl 0836.35043

[5] Ph. Clément - R.C.A.M. Van Der Vorst, On a semilinear elliptic system, Differential Integral Eqquations 8 (1995), 1317-1329. | Zbl 0835.35041

[6] G. Da Prato - P. Grisvard, Sommes d'operateurs linéaires et équations différentielles opérationnelles, J. Math. Pures App. 54 (1975), 305-387. | Zbl 0315.47009

[7] G. Di Blasio, Linear Parabolic Evolution Equations in L P spaces, Ann. Mat. Pura Appl. 138 (1984), 55-104. | Zbl 0568.35047

[8] G. Dore - A. Venni, On the closedness of the sum of two closed operators, Math. Z. 196 (1987), 189-201. | Zbl 0615.47002

[9] D. De Figueiredo, The Ekeland Variational Principle with Applications and Detours, Springer Verlag, Berlin, 1989.

[10] D. De Figueiredo - P. Felmer, On Superquadratic elliptic systems, Trans. Amer. Math. Soc. 343 (1994), 99-116. | Zbl 0799.35063

[11] P. Felmer, Periodic solutions of "superquadratic " hamiltonian systems, J. Diffefential Equations 102 (1993) 188-207. | Zbl 0781.34034

[12] D. Gilbarg - N. Trudinger, Elliptic Partial Differential Equations of Second Order, Grundlehren der Mathematischen Wissenschaften 224, Springer-Verlag, Berlin, 1977. | Zbl 0361.35003

[13] J. Hulshof - R.A.C.M. Van Der Vorst, Differential systems with strongly indefinite structure, J. Funct. Anal. 114 (1993), 32-58. | Zbl 0793.35038

[14] M.A. Krasnoselsky, Topological Methods in the theory of nonlinear integral equations, Mc Millan, New York, 1964.

[15] O.A. Ladyzhenskaya - N.N. Ural'Tseva, On Hölder continuity of solutions and their derivatives of linear and quasilinear elliptic and parabolic equations, Trudy Mat. Inst. Steklov. 73 (1964), 172-220 (Russian); English translation in Amer. Math. Soc. Transl. 61 (1967), 207-269. | Zbl 0179.15003

[16] E. Mitidieri, A Rellich type identity and applications, Comm. Partial Differential Eqation 18 (1993), 125-151. | Zbl 0816.35027

[17] L.A. Peletier - R.A.C.M. Van Der Vorst, Existence and non existence of nonlinear elliptic systems and the bi-harmonic equation, Differential Integral Equations. 5 (1992), 747-767. | Zbl 0758.35029

[18] S.I. Pohozaev, Eigenfunctions of the equation Δu + λf (u) = 0, Soviet Math. Dokl. 6 (1965), 1408-1411. | Zbl 0141.30202

[19] M.H. Protter - H.F. Weinberger, Maximum Principles in Differential Equations, Prentice Hall, 1967. | Zbl 0153.13602

[20] J. Prüss, Evolutionary Integral Equations and Applications, Birkhäuser, Basel, 1993. | Zbl 0784.45006

[21] J. Prüss And H. Sohr, On operators with bounded imaginary powers in Banach spaces, Math. Z. 203 (1990), 429-452. | Zbl 0665.47015

[22] P. Pucci - J. Serrin, A general variational identity, Indiana Univ. Math. J. 35 (1986), 681-703. | Zbl 0625.35027

[23] P. Rabinowitz, Minimax Methods in Critical Point Theory with applications to Differential Equations, CBMS Regional Conference Series in Math. 65, AMS, Providence RI, 1986. | Zbl 0609.58002

[24] P. Rabinowitz, Homoclinic orbits for a class of hamiltonian systems, Proc. Roy. Soc. Edinburgh Sect. A 114 (1990), 33-38. | Zbl 0705.34054

[25] P. Rabinowitz, A note on a semilinear elliptic equation in RN, in "Nonlinear Analysis, a tribute in honour of Giovanni Prodi" . Scuola Normale Superiore, Pisa, 1991. | Zbl 0836.35045

[26] K. Tanaka, Homoclinic orbits in a first order superquadratic hamiltonian system: convergence of subharmonic orbits, J. Differentil Equation 94 (1991) 315-339. | Zbl 0787.34041

[27] R.A.C.M. Van Der Vorst, Variational identities and applications to differential systems, Arch. Rat. Mech. Anal. 116 (1991), 375-398. | Zbl 0796.35059